MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX STERILIZER ALLCLEAR 1-DR; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX STERILIZER ALLCLEAR 1-DR; STERRAD® EQUIPMENT
Model Number 10104-005
Medical Device Problem Codes Device Emits Odor (1425); Environmental Particulates (2930)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of the resolution are pending and asp will continue to follow up for the service resolution.Initial reporter phone #: (b)(6).Asp complaint ref #: (b)(4).
 
Event or Problem Description
A customer reported an event of "fumes" emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
 
Additional Manufacturer Narrative
Asp complaint ref #: (b)(4).
 
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site.The adapter converter, catalytic converter, and oil mist filter cartridge were replaced to resolve the smoke/haze and odor/smells issue.Unit meets specifications and was returned to service.H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the smoke/haze and odor/smells issue, and system risk analysis (sra).The dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the smoke/haze and odor/smells issue was reviewed within the past six months and no significant trend was observed.The sra shows the risk for exposure to toxic or corrosive material to be "low." the parts were not available for return and further analysis.The assignable cause of the smoke/haze and odor/smells issue is the adapter converter, catalytic converter, and oil mist filter cartridge.The field service engineer replaced these parts and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).

Brand Name
STERRAD® 100NX STERILIZER ALLCLEAR 1-DR
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key9376302
Report Number2084725-2019-00994
Device Sequence Number16258146
Product Code MLR
UDI-Device Identifier10705037048670
UDI-Public10705037048670
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10104-005
Device Catalogue Number10104005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2019
Supplement Date Received by Manufacturer12/08/2019
02/20/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/31/2019
02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1026-1027-2013
Patient Sequence Number1